Boundary integral equations with the generalized Neumann kernel for robin problem in simply connected region

A mixed boundary value problem with the linear combination of Dirichlet and Neumann conditions is called a Robin problem. In this paper, we consider the Robin problem in a bounded simply connected region G with smooth boundary ωG. It consists of finding a function u harmonic in G and satisfies the R...

全面介绍

Saved in:
书目详细资料
Main Authors: Hamzah, Amir S. A., Mohamed Murid, Ali Hassan, Nasser, Mohamed M. S.
格式: Article
出版: CESER Publications 2013
主题:
在线阅读:http://eprints.utm.my/id/eprint/50477/
http://www.ceser.in/ceserp/index.php/ijamas/article/view/991
标签: 添加标签
没有标签, 成为第一个标记此记录!
id my.utm.50477
record_format eprints
spelling my.utm.504772018-11-30T06:55:35Z http://eprints.utm.my/id/eprint/50477/ Boundary integral equations with the generalized Neumann kernel for robin problem in simply connected region Hamzah, Amir S. A. Mohamed Murid, Ali Hassan Nasser, Mohamed M. S. QA Mathematics A mixed boundary value problem with the linear combination of Dirichlet and Neumann conditions is called a Robin problem. In this paper, we consider the Robin problem in a bounded simply connected region G with smooth boundary ωG. It consists of finding a function u harmonic in G and satisfies the Robin boundary condition. This work develops new boundary integral equations for solving the Robin problem. Recently, the interplay of Riemann-Hilbert problems (briefly, RH problems) with conformal mapping, Dirichlet problem and Neumann problem has been studied extensively. The related integral equations involving the generalized Neumann kernel are uniquely solvable. In this paper we show how to reformulate a Robin problem as a Riemann-Hilbert problem. Numerical results are presented to illustrate the solution technique for the Robin problem when the boundaries are sufficiently smooth. CESER Publications 2013 Article PeerReviewed Hamzah, Amir S. A. and Mohamed Murid, Ali Hassan and Nasser, Mohamed M. S. (2013) Boundary integral equations with the generalized Neumann kernel for robin problem in simply connected region. International Journal of Applied Mathematics and Statistics, 44 (14). pp. 8-20. ISSN 0973-1377 http://www.ceser.in/ceserp/index.php/ijamas/article/view/991
institution Universiti Teknologi Malaysia
building UTM Library
collection Institutional Repository
continent Asia
country Malaysia
content_provider Universiti Teknologi Malaysia
content_source UTM Institutional Repository
url_provider http://eprints.utm.my/
topic QA Mathematics
spellingShingle QA Mathematics
Hamzah, Amir S. A.
Mohamed Murid, Ali Hassan
Nasser, Mohamed M. S.
Boundary integral equations with the generalized Neumann kernel for robin problem in simply connected region
description A mixed boundary value problem with the linear combination of Dirichlet and Neumann conditions is called a Robin problem. In this paper, we consider the Robin problem in a bounded simply connected region G with smooth boundary ωG. It consists of finding a function u harmonic in G and satisfies the Robin boundary condition. This work develops new boundary integral equations for solving the Robin problem. Recently, the interplay of Riemann-Hilbert problems (briefly, RH problems) with conformal mapping, Dirichlet problem and Neumann problem has been studied extensively. The related integral equations involving the generalized Neumann kernel are uniquely solvable. In this paper we show how to reformulate a Robin problem as a Riemann-Hilbert problem. Numerical results are presented to illustrate the solution technique for the Robin problem when the boundaries are sufficiently smooth.
format Article
author Hamzah, Amir S. A.
Mohamed Murid, Ali Hassan
Nasser, Mohamed M. S.
author_facet Hamzah, Amir S. A.
Mohamed Murid, Ali Hassan
Nasser, Mohamed M. S.
author_sort Hamzah, Amir S. A.
title Boundary integral equations with the generalized Neumann kernel for robin problem in simply connected region
title_short Boundary integral equations with the generalized Neumann kernel for robin problem in simply connected region
title_full Boundary integral equations with the generalized Neumann kernel for robin problem in simply connected region
title_fullStr Boundary integral equations with the generalized Neumann kernel for robin problem in simply connected region
title_full_unstemmed Boundary integral equations with the generalized Neumann kernel for robin problem in simply connected region
title_sort boundary integral equations with the generalized neumann kernel for robin problem in simply connected region
publisher CESER Publications
publishDate 2013
url http://eprints.utm.my/id/eprint/50477/
http://www.ceser.in/ceserp/index.php/ijamas/article/view/991
_version_ 1643652803455877120
score 13.250246